Open Access
Translator Disclaimer
2002 Steady approximate inertial manifolds of exponential order for semilinear parabolic equations
Alexander V. Rezounenko
Differential Integral Equations 15(11): 1345-1356 (2002).

Abstract

The long time behavior of a class of autonomous semilinear parabolic equations is investigated. We employ the recently introduced concept of Inertial Manifold with Delay to construct a new family of approximate inertial manifolds (AIM) of an exponential order. These AIMs contain all steady states of the system under consideration.

Citation

Download Citation

Alexander V. Rezounenko. "Steady approximate inertial manifolds of exponential order for semilinear parabolic equations." Differential Integral Equations 15 (11) 1345 - 1356, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1161.35427
MathSciNet: MR1920691

Subjects:
Primary: 35K55
Secondary: 35B40 , 35B42 , 37L25 , 37L65

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.15 • No. 11 • 2002
Back to Top